# SDR 2019FA0000285

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: General aviation
- Aircraft: N344D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843822
- Aircraft time: 2,137 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 79110003
- Condition: Damaged
- Location: Nlg
- Part time: 2,137 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED THAT THE NOSE FORK ASSEMBLY P/N: 79110-003 IS DEVELOPING A PROBLEM AT THE BOLT HOLES FOR THE NOSE LANDING GEAR BLOCK AND STRUT; THE HOLES ARE ELONGATING CAUSING A CLICKING SOUND TO BE HEARD WHEN TAXING OR ADDING SIDE LOAD ON THE NOSE SECTION WHILE THE AIRCRAFT IS STATIONARY. IT HAS BEEN NOTED THAT THE OPENING IN THE BLOCK FOR THE STRUT TO PROTRUDE THROUGH THE FORK IS ALSO ELONGATING. THIS IS BELIEVED TO BE DUE TO THE BLOCK HOLES ELONGATING THUS ALLOWING THE STRUT TUBE HOLE TO EVENTUALLY ELONGATE.
